# SDR ASAA2023071344014

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 47,105 hours, 13,742 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: VF832
- Condition: Leaking
- Location: #2 Engine
- Part time: 25,116 hours, 7,225 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIP FOUND ON PREFLIGHT ON #2 ENGINE. GROUNDED - YES. REMOVED AND REPLACED #2 ENG RH VSV ACTUATOR UP TO STEP F. (9) REF AMM 75-31-01-400-802-F00. CR 40838 07/16/2023 ASA INSP 96.REMOVED AND REPLACED #2 ENG LH VSV ACTUATOR UP TO STEP F.(9) REF AMM 75-31-01-400-802-F00. YLU 54315 07/16/2023 ASA INSP 96.COMPLTED INSTALLATION OF #2 ENG L/H VSV ACT REF MM 75-31-01. LK AND OPS CHECK GOOD. 15171COMPLETED INSTALLATION OF #2 ENG R'H VSV ACT REF 75-31-01. LK AND OPS CHECK GOOD. 82391MIG 2C 40-0003913 CLOSED. CLEARS PLT. SEAMC NOTIFIED JOEY. MIG-2C SER# 40-0003913 INITIATED.
